# SDR TRBA201124903

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 533
- Aircraft time: 23,248 hours, 26,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AND AFTER NR 1 ENGINE START THERE WAS A STRONG ODOR OF FUEL IN THE COCKPIT AND THROUGHOUT THE CABIN.  RAN NR 1 ENG IAW JIC 72-00-00, FOUND NO FUEL ODOR, OPS CHECKED GOOD.
